Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 27, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Dec 13, 2008, 3:47 PM CST for 19 counties in Oklahoma; 4 counties in Arkansas. It took effect at Dec 14, 2008, 8:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2008, 3:47 PM CST (21:47 UTC)
- In effect from
- Dec 14, 2008, 8:00 AM CST
- Expired
- Dec 14, 2008, 4:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 23 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1680 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 781 m²/s²
- 0-3 km storm-relative helicity
- 832 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 132147 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT DEC 13 2008 ARZ001-002-010-011-OKZ054>074-140600- /O.NEW.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/ /O.CON.KTSA.WI.Y.0026.000000T0000Z-081214T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER 347 PM CST SAT DEC 13 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL. STRONG WINDS ARE AGAIN FORECAST FOR SUNDAY AND A WIND ADVISORY HAS BEEN ISSUED FOR THE AREA FROM MCALESTER OKLAHOMA TO FAYETTEVILLE ARKANSAS FROM 8 AM TO 4 PM. WHILE THE SOUTH WINDS WILL NOT BE AS STRONG ON SUNDAY AS TODAY...WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE LIKELY BEFORE DIMINISHING AS A STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL. STRONG SOUTH WINDS OF 25 TO 25 MPH WITH GUSTS OF 40 TO 45 MPH...WILL CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH EARLY THIS EVENING. WIND SPEEDS WILL DROP OFF AFTER SUNSET BUT WILL REMAIN AT 15 TO 25 MPH...WITH OCCASIONAL HIGHER GUSTS... OVERNIGHT FROM THE SOUTH. $$ ARZ019-020-029-OKZ049-053-075-076-140000- /O.CON.KTSA.WI.Y.0026.000000T0000Z-081214T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...WILBURTON...POTEAU 347 PM CST SAT DEC 13 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...LATIMER...LE FLORE. STRONG SOUTH WINDS OF 25 TO 25 MPH WITH GUSTS OF AROUND 40 MPH...WILL CONTINUE ACROSS SOUTHEASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH EARLY THIS EVENING. WIND SPEEDS WILL DROP OFF AFTER SUNSET BUT WILL REMAIN AT 15 TO 25 MPH...WITH OCCASIONAL HIGHER GUSTS...OVERNIGHT FROM THE SOUTH. WINDS WILL NOT BE AS STRONG ON SUNDAY BUT STILL WILL BE 15 TO 20 MPH WITH GUSTS ABOVE 30 MPH. $$
2 follow-up statements
000 WWUS74 KTSA 140302 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 902 PM CST SAT DEC 13 2008 ARZ001-002-010-011-OKZ054>074-141030- /O.CON.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER 902 PM CST SAT DEC 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CST SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL. STRONG WINDS ARE AGAIN FORECAST FOR SUNDAY AND A WIND ADVISORY WILL BE IN EFFECT FOR THE AREA FROM 8 AM TO 4 PM. WHILE THE SOUTH WINDS WILL NOT BE AS STRONG ON SUNDAY...WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE LIKELY BEFORE DIMINISHING AS A STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KTSA 141145 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 545 AM CST SUN DEC 14 2008 ARZ001-002-010-011-OKZ054>074-141945- /O.CON.KTSA.WI.Y.0027.081214T1400Z-081214T2200Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER 545 AM CST SUN DEC 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG...HASKELL. SOUTH WINDS WILL CONTINUE TO BLOW TODAY AT 15 TO 25 MILES AND HOUR WITH A FEW GUSTS TO NEAR 40 MILES AN HOUR. $$ A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:46 PM CST, 1 minute earlier.
Area forecast discussion, Dec 13, 3:46 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CST SAT DEC 13 2008
.DISCUSSION...
VERY COMPLEX FORECAST OVER THE UPCOMING WEEK.
AFTER A WINDY AND MILD NIGHT AND WARM DAY SUNDAY...THE ARCTIC COLD
FRONT ARRIVES LATE IN THE AFTERNOON AND QUICKLY MOVES ACROSS
THE REGION. TEMPERATURES WILL QUICKLY FALL AND AT OR BELOW FREEZING
NORTH OF INTERSTATE 44 BY MIDNIGHT AND CONTINUE TO FALL. MOISTURE
APPEARS TO BE VERY LIMITED AND QUICKLY IS PUSHED OFF TO THE EAST SO
VERY LITTLE PRECIPITATION IS EXPECTED AFTER TEMPERATURES HAVE
FALLEN BELOW FREEZING. THERE LIKELY WILL BE SOME FREEZING LIGHT
RAIN AND DRIZZLE FOR A PERIOD OF TIME AND WILL CAUSE SOME TRAVEL
PROBLEMS BUT SHOULD NOT BE A SEVERE IMPACT. THE BEST CHANCES FOR
ICE ACCUMULATION WILL BE LATE SUNDAY NIGHT AND EARLY MONDAY
ACROSS NORTHWEST ARKANSAS WHERE SOME ICE ACCUMULATIONS OF UP TO
AROUND A TENTH OF AN INCH ARE POSSIBLE
THE COLD AIR WILL BE VERY SLOW TO MODIFY AND OCCASIONAL SHORT WAVES
WILL CAUSE A POSSIBILITY OF ADDITIONAL SNOW OR MIXTURES OF SNOW...
FREEZING RAIN AND SLEET ALONG AND NORTH OF A MCALESTER TO FORT SMITH
LINE.
TUESDAY...ONE SMALL SYSTEM WILL BRING THE POSSIBILITY OF LIGHT SNOW
ALONG AND NORTH HIGHWAY 412 WHICH COULD PRODUCE UP TO AN INCH OF
ACCUMULATION ALONG THE BORDERS OF KANSAS/OKLAHOMA AS WELL AS
MISSOURI/ARKANSAS WITH THE AMOUNTS TAPERING OFF TO THE SOUTH.
LATER IN THE WEEK...A SLOW WARMING TREND WILL SLOWLY RAISE
TEMPERATURES AND DECREASE THE CHANCES OF FREEZING OR FROZEN
PRECIPITATION. HAVE USED A BLEND OF ECMWF AND HPC GUIDANCE FROM
WEDNESDAY THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 65 22 29 / 10 10 50 20
FSM 48 70 34 38 / 30 30 70 50
MLC 57 71 30 34 / 20 20 50 30
BVO 50 64 20 27 / 10 10 30 20
FYV 53 65 26 32 / 40 40 70 50
BYV 48 63 25 30 / 30 30 70 50
MKO 51 67 27 31 / 20 20 60 30
MIO 53 64 20 25 / 20 20 60 30
F10 53 68 25 31 / 20 20 50 20
HHW 57 69 36 37 / 30 30 40 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY FROM 8 AM SUNDAY TO 4 PM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074.
AR...WIND ADVISORY UNTIL 6 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY FROM 8 AM SUNDAY TO 4 PM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
&&
SHORT TERM...23
LONG TERM....15Hazardous weather outlook, Dec 13, 1:07 PM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 107 PM CST SAT DEC 13 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 107 PM CST SAT DEC 13 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF A FAYETTEVILLE TO MCALESTER LINE. FIRE WEATHER DANGER. RISK...LIMITED...SPREADINDEX=43. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... STRONG SOUTH WINDS GUSTING TO NEAR 50 MPH AT TIMES WILL CONTINUE OVER MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. WIND SPEEDS WILL DECREASE AFTER SUNSET. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. MONDAY THROUGH FRIDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... ANOTHER UNSEASONABLY WARM AND WINDY DAY IS ANTICIPATED ON SUNDAY BEFORE AN ARCTIC COLD FRONT MOVES INTO THE AREA LATE IN THE DAY. THE COLD FRONT IS EXPECTED TO MOVE INTO FAR NORTHEAST OKLAHOMA BY LATE AFTERNOON...SWEEPING ACROSS THE REMAINDER OF THE REGION BY MONDAY MORNING. TEMPERATURES WILL PLUMMET IN THE WAKE OF THE FRONT WITH BRISK NORTH WINDS. SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE LIKELY ALONG AND IMMEDIATELY BEHIND THE FRONT ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY EVENING INTO THE OVERNIGHT HOURS. THE RAIN SHOWERS COULD TRANSITION INTO A WINTRY MIX OF PRECIPITATION LATE SUNDAY NIGHT INTO MONDAY MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. PRECIPITATION AMOUNTS HOWEVER ARE EXPECTED TO BE LIGHT. VERY COLD ARCTIC AIR WILL CONTINUE TO BUILD OVER THE AREA INTO TUESDAY. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE CENTRAL PLAINS TUESDAY CAUSING MOISTURE TO INCREASE AGAIN OVER MAINLY NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FORECAST TEMPERATURE PROFILES AT THAT TIME SUGGEST A MIX OF LIGHT FREEZING RAIN AND SNOW WITH MOST SIGNIFICANT PRECIPITATION NEAR AND NORTH OF THE KANSAS BORDER. ANY WINTRY PRECIPITATION THAT OCCURS WILL LIKELY CAUSE THE ROADS TO BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES. IT APPEARS THAT THE COLD AIR WILL REMAIN ENTRENCHED OVER THE AREA FOR SEVERAL DAYS NEXT WEEK WHILE SEVERAL UPPER DISTURBANCES MOVE ACROSS THE REGION IN SOUTHWEST FLOW ALOFT. THUS...PERIODS OF FREEZING RAIN...SLEET AND SNOW WILL BE POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH AT LEAST MID WEEK. SPECIFIC DETAILS REMAIN VERY UNCERTAIN AT THIS TIME FOR THE TUESDAY THROUGH FRIDAY TIMEFRAME. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD PREPARE NOW FOR THE POTENTIAL FOR SEVERAL PERIODS OF WINTRY WEATHER NEXT WEEK. FORECASTS FROM THE NATIONAL WEATHER SERVICE SHOULD CONTINUE TO BE MONITORED CLOSELY IN THE COMING DAYS AS FORECASTS OF PRECIPITATION TYPE AND AMOUNT FOR NEXT WEEK WILL CONTINUE TO BE REFINED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Wind Advisories in Oklahoma, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.